Jump to content

Recommended Posts

This is more of a journal and trial than anything else.

Long story short. Been on high dosages of SSRI's for 3 years. Been necessary in dealing with my particular trauma. But, and here's the big but...Emotional blunting! 

I can't handle how the medication makes me feel nothing. Fokol. Not good. Not bad. Not anything. It's really like you've given up on investing time in anything. Anything!

So this isn't a psych consult or a thread where I'm going to answer any questions about my current configuration or what led to it or what meds I'm talking about.

It's a journal of going cold Turkey off my meds as the reality of adequate self medication with THC has become a viable option and trial.

A week after just stopping.

My finger tips and toes have a permanent tingling electrical feeling.

I feel completely dissassociated from myself. Almost euphoric. A feeling of being in a dream state. I have a constant ringing in my ears.

Naturally my moods are up to shit and getting violent swings as emotions actually are starting to be felt now.

Let's see where this goes.

  • Like 3

Share this post


Link to post
Share on other sites

All of the best @Totemic, not really sure what or how to say it but know you posting this means something to someone!

Share this post


Link to post
Share on other sites

Weaning is more appropriate when stopping SSRI's. My girlfriend stopped hers a couple of years ago. Also with the aid of THC. But to avoid the side effects that you are currently experiencing. Take Half the dose for a couple of weeks, then half the dos again for a week or 2. Then take that dose ever 2nd day. And then stop. Good luck.

Sent from my VTR-L09 using Tapatalk

  • Like 2

Share this post


Link to post
Share on other sites

Good luck!

 

What about some CBD as well? Also have you considered trying to micro dose some other, errm, natural earthy stuff?

Share this post


Link to post
Share on other sites
Posted (edited)

Day 7-12 has been the real withdrawal I guess.

Tension in my ribcage, back, shoulder and neck muscles breaking into spasm. I guess this is what labor feels like. 

Constant nausea and vommiting with an inability to keep anything down. Virtually no sleep. (Day 7 -10)

Most of these have eased up as I head for the 2 week mark, with only the muscle tension really still prevalent along with the pins and needles in my fingertips.

That meditative dissociative feeling is gone. I feel I'm back in my body as it were. I'm already more active, and feeling less depressed actually. Let's hope it only gets better.

I have also found that I am actually smoking less cannabis as well. I'm experiencing more THC activity ie. I'm starting to feel the effects of THC now.

Edited by Totemic
  • Like 3

Share this post


Link to post
Share on other sites
Weaning is more appropriate when stopping SSRI's. My girlfriend stopped hers a couple of years ago. Also with the aid of THC. But to avoid the side effects that you are currently experiencing. Take Half the dose for a couple of weeks, then half the dos again for a week or 2. Then take that dose ever 2nd day. And then stop. Good luck.

Sent from my VTR-L09 using Tapatalk


@Totemic,

I would suggest@Skunkpharm's method of weaning off the meds gradually as there could be severe unforseen side effects bruh...

It seems as if you are allready committed to your current direction of cold turkey.
There will be some bumps....

Strongs bru.

Sent from my SM-G900F using Tapatalk

  • Like 1

Share this post


Link to post
Share on other sites
Posted (edited)

This is for posterity. Cold Turkey is rough but it brings with it a learning experience. 

This thread is to document any and all side effects of a cold turkey while implementing a THC rich cannabinoid regime.

Edited by Totemic
  • Like 1

Share this post


Link to post
Share on other sites
This is for posterity. Cold Turkey is rough but it brings with it a learning experience. 
This thread is to document any and all side effects of a cold turkey while implementing a THC rich cannabinoid regime.
Are you taking oil? Or just smoking?

Sent from my VTR-L09 using Tapatalk

Share this post


Link to post
Share on other sites

Just smoking. It's delivering enough at this point. If the need arises I have coconut infused feco I can add.

  • Like 1

Share this post


Link to post
Share on other sites
2 minutes ago, 420SA said:

How's things been going @Totemic?

Actually great. Withdrawals are all gone after a month. I'm a lot busier and life is resuming I guess.

 

  • Like 3
  • Thanks 1

Share this post


Link to post
Share on other sites

Awesome! Hopefully this can inspire others who may want to try the same

Would you say that THC/cannabis has played a large role in helping you get through it?

Share this post


Link to post
Share on other sites

I really think so. THC targets the same receptors and increases available serotonin. So while I experienced a brutal physical withdrawal, from a mental or psychological point of view, I suffered no drastic negative shifts and really have just eased into being more normal. 

It is worth noting that my cannabis intake has also dropped massively. By grams a day!

  • Like 1

Share this post


Link to post
Share on other sites
I really think so. THC targets the same receptors and increases available serotonin. So while I experienced a brutal physical withdrawal, from a mental or psychological point of view, I suffered no drastic negative shifts and really have just eased into being more normal. 
It is worth noting that my cannabis intake has also dropped massively. By grams a day!
Glad you got through it OK.


Sent from my SM-G900F using Tapatalk

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...